# SDR 2002F01003

- Difficulty date: August 19, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N195AT
- Make and model: Lkheed 1011
- Aircraft serial: 193C1041
- Aircraft time: 72,866 hours, 32,750 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Lightning Strike
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DISCHARGE AT RT OUTBD AILERON TOP SURFACE.  REPAIRED AILERON IAW SRM 51-50-01.  WING STATION OWS 502 TO OWS 502.
